# SDR WX0A2024020731957

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 48,253 hours, 32,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Corroded
- Location: Megaphone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L1 MEGAPHONE BATTERIES CORRODED CONNECTORS, NEEDS TO BE REPLACED. / REMOVED AND REPLACED FORWARD L1 DOOR MEGAPHONE BATTERIES IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD."
